# SDR QXEA2017082100523

- Difficulty date: August 16, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 38,490 hours, 40,398 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Broken
- Location: Jump Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AND LIFE VEST COMPARTMENT BELOW FLIGHT ATTENDANT JUMPSEAT WILL NOT SPRING CLOSED. AIRCRAFT REMOVED FROM SERVICE. REMOVED AND REPLACED HINGE ASSEMBLY ON AFT CENTER FA SEAT LOWER STORAGE COMPT.  DOOR OPERATES NORMALLY AND CLOSES ON ITS OWN. RETURNED TO SERVICE.
